# SDR CA080619005

- Difficulty date: June 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bevel Gear
- Part number: 310625801
- Condition: Mismanufactured
- Location: Assy Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) BEVEL GEAR P/N 3106258-01, S/N A0002WAB WAS FOUND TO BE NON-CONFORMING DUE TO MISSING POST PLATE BAKING OPERATION AFTER THE PART WAS SILVER PLATED. THIS PART WAS INTALLED IN ENGINE S/N 120673 WHICH WAS ALREADY SHIPPED TO THE CUSTOMER. THE CUSTOMER WAS INFORMED BY A LETTER TO RETURNED THE ENGINE WITHIN 60 HRS FLYING TIME IN ORDER TO REPLACED THE PART.
